Virginia, 2018

Flash Flooding and Flooding in Virginia, July 24 to 26, 2018

July 24 to 26, 2018 · NWS LWX · 33 events in 7 counties and zones

Following the passage of a coastal low, bands of moisture continued to pull northward across the same areas that had already experienced heavy rain. Heavy rainfall fell in some areas, with widespread flooding throughout the period.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$50,000
Crop damage
None recorded
Events
33

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LWX wrote it up.

Following the passage of a coastal low, bands of moisture continued to pull northward across the same areas that had already experienced heavy rain. Heavy rainfall fell in some areas, with widespread flooding throughout the period.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before the first event at Jul 24, 3:08 AM EST, 2 hours 18 minutes earlier.

Area forecast discussion, Jul 24, 3:08 AM EST, 2 hours 18 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
408 AM EDT Tue Jul 24 2018

.SYNOPSIS...A broad and slow moving low pressure system over the
Southeast will influence the Mid Atlantic through the middle of
the week. A pair of cold fronts will move through the area during
the second half of the week.

&&

.NEAR TERM /THROUGH TONIGHT/...

Plume of very deep moisture with PWs > 2.0 will remain over our
area through Wed keeping the risk of excessive rains very high atop
saturated ground and very high stream levels. Best short-term
guidance with respect to location of convection seem to be the
HiRes ARW which shows current line of showers/t-storms over ern
NC lifting northward later this morning and reaching nrn VA
around 10Z-11Z. There could be a lull in the shra activity late
in the morning into the early afternoon as suggested by short-
term models, but difficult to say given current pattern.

Multiple rounds of showers/t-storms are expected Tue afternoon
into Wed posing a significant risk of flash flooding.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...

While guidance indicate that the deep plume of moisture will
start shifting east Wed, it appears there will be additional
forcing with the approach of the upper trof from the west. There
could be very intense convection right along the I-95 corridor
in northeast MD. Threat of heavy rains and flooding should be
ending by 00Z Thu as deep moisture is pushed to the east.

Thu and Thu night now looking mostly dry as a pair of cold
fronts move through the area.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...

On Friday, a potent upper-level low will track from the northern
shores of Lake Superior to the southern tip of James Bay. This
system will drive a weak surface cold front southeastward toward our
area Friday afternoon. Boundary layer moisture will be relatively
low compared to previous days, and mid-level height falls will be
minimal over our area. With little forcing for ascent, and sub-
optimal moisture levels, little to no development of storms is
expected well in advance of the frontal boundary. Closer to the
boundary itself, moisture pooling ahead of the boundary (leading to
higher dewpoints and resultant higher instability), coupled with
surface convergence in the vicinity of the front should lead to the
development of some showers and storms. Most guidance currently has
those storms developing Friday afternoon across PA and WV. It looks
like the best chance for any showers and storms Friday afternoon in
our forecast area will be closer to the frontal boundary across
Northern MD and the WV Panhandle. A belt of fairly strong mid-upper
level winds will rotate along the southern periphery of the upper
low. This will lead to 0-6 km shear values on the order of 35-40 kt;
which when coupled with around 1000 J/kg of MLCAPE could promote
organized thunderstorm activity (where storms actually form).

Chances for showers and thunderstorms will linger through Friday
evening as the surface front progresses eastward through the area.
The front will eventually stall out either overhead or just to our
southeast. The position of the front will be important for our
weather on Saturday. With a broad, longwave trough off to our
northwest, most model guidance has locations to the south of the
front convecting with better boundary layer moisture in place. Model
guidance isn't in great agreement with the position of the front,
but it appears as though southern portions of our forecast area will
have the highest chance for an afternoon shower or thunderstorm on
Saturday.

By Sunday model solutions begin to diverge. The GFS has a more
amplified mid-upper level flow pattern compared to the Euro, leading
to appreciable moisture return at the surface, which results in the
development of afternoon showers and thunderstorms. The Euro on the
other hand is more zonal in nature and keeps the front suppressed off
to the south, leading to more stable and dry conditions. Either way,
the highest chances for any showers or thunderstorms on Sunday will
again be to the south.

Progressing into early next week, both the GFS and the Euro start to
dig a trough southward across the center part of the country.
Southerly flow between that system and a strong oceanic high over
the Atlantic will allow elevated levels of moisture to return to the
area by Monday (precipitable water values approaching 2 inches).
This will lead to the development of afternoon showers and
thunderstorms area wide on Monday.

&&

.AVIATION /07Z TUESDAY THROUGH SATURDAY/...

MVFR cigs likely through much of the day in shra/tsra. Guidance
indicate cigs lowering to IFR/LIFR tonight. Conditions begin to
improve Wed evening.

Intermittent sub-VFR conditions could be possible with any afternoon
thunderstorm activity Friday through Monday.

&&

.MARINE...

SCA conditions likely through Wed night, then winds diminishing
below SCA Thursday and remaining below SCA through the weekend.

Winds are expected to remain below the SCA threshold Friday through
Monday. Afternoon showers and thunderstorms could have impacts on
marine activities.

&&

.HYDROLOGY...

Repeated rounds of showers and thunderstorms through Wednesday
will lead to increasingly susceptible conditions for not only
flash flooding but eventually some river flooding. Soils
already saturated, so it won't take much to realize flood
concerns. Flash Flood Watches have been extended through Tuesday
evening. In addition, River Flood Watches in effect for several
points in the Potomac and Rappahannock basins, mainly in the
east. Warnings are also in effect for Frederick and Dawsonville.
Please refer to AHPS for details.

&&

.TIDES/COASTAL FLOODING...

Minor coastal flooding is expected to persist through at least
Wed morning due to elevated water levels in southerly flow.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...Flash Flood Watch through late tonight for DCZ001.
     Coastal Flood Advisory until 10 AM EDT Wednesday for DCZ001.
MD...Flash Flood Watch through late tonight for MDZ003>006-011-013-
     014-016>018-503>508.
     Coastal Flood Advisory until 4 AM EDT Wednesday for MDZ017.
     Coastal Flood Advisory until noon EDT today for MDZ508.
     Coastal Flood Advisory until 9 AM EDT Wednesday for MDZ014.
     Coastal Flood Advisory until 10 AM EDT this morning for MDZ011.
VA...Flash Flood Watch through late tonight for VAZ025>031-036>040-
     050>057-501-502-505>508.
     Coastal Flood Advisory until 10 AM EDT Wednesday for VAZ054.
WV...Flash Flood Watch through late tonight for WVZ051>053.
MARINE...Small Craft Advisory until 6 AM EDT Wednesday for ANZ530>543.

&&

SYNOPSIS...LFR
NEAR TERM...LFR
SHORT TERM...LFR
LONG TERM...CS/KJP
AVIATION...CS/LFR/KJP
MARINE...CS/LFR/KJP
HYDROLOGY...LWX
TIDES/COASTAL FLOODING...LFR
Hazardous weather outlook, Jul 24, 4:33 AM EST, 53 minutes before
Hazardous Weather Outlook
National Weather Service Baltimore MD/Washington DC
533 AM EDT Tue Jul 24 2018

ANZ530>543-DCZ001-MDZ011-013-014-016>018-508-VAZ052>057-251000-
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Key Bridge to Indian Head MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-District of Columbia-Southern Baltimore-Prince Georges-
Anne Arundel-Charles-St. Marys-Calvert-Southeast Harford-
Prince William/Manassas/Manassas Park-Fairfax-
Arlington/Falls Church/Alexandria-Stafford-Spotsylvania-
King George-
533 AM EDT Tue Jul 24 2018

This Hazardous Weather Outlook is for the Maryland portion of the
Chesapeake Bay, Tidal Potomac River, and adjacent counties in
central Maryland and northern Virginia as well as the District of
Columbia.

.DAY ONE...Today and Tonight

A Flash Flood Watch is in effect.

Scattered showers and thunderstorms with gusty winds over the
waters may require Special Marine Warnings.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

A Flash Flood Watch remains in effect through Wednesday afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time. Please report
rainfall totals and any observed flooding to the National Weather
Service.

MDZ003>006-501>507-VAZ025>031-036>040-050-051-501>508-WVZ050>053-
055-501>506-251000-
Washington-Frederick MD-Carroll-Northern Baltimore-
Extreme Western Allegany-Central and Eastern Allegany-
Northwest Montgomery-Central and Southeast Montgomery-
Northwest Howard-Central and Southeast Howard-Northwest Harford-
Augusta-Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-
Nelson-Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper-
Northern Fauquier-Southern Fauquier-Western Highland-
Eastern Highland-Western Loudoun-Eastern Loudoun-
Northern Virginia Blue Ridge-Central Virginia Blue Ridge-
Hampshire-Morgan-Berkeley-Jefferson-Hardy-Western Grant-
Eastern Grant-Western Mineral-Eastern Mineral-Western Pendleton-
Eastern Pendleton-
533 AM EDT Tue Jul 24 2018

This Hazardous Weather Outlook is for eastern West Virginia,
northern and central Virginia, and central and western Maryland
with the exception of Garrett County.

.DAY ONE...Today and Tonight

A Flash Flood Watch is in effect for all areas along and east of
the Interstate 81 corridor.

River flooding is likely on area mainstem rivers due to excessive
runoff from heavy rain, mainly east of the Blue Ridge.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

A Flash Flood Watch is in effect for all areas along and east of
the Interstate 81 corridor through Wednesday afternoon.

River flooding is likely on area mainstem rivers due to excessive
runoff from heavy rain, mainly east of the Blue Ridge through at
least Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.  Please report
rainfall totals and any observed flooding to the National Weather
Service.

The radar

The Sterling radar (KLWX), 25 km away, was scanning. The volume nearest the first event began at 10:26 UTC.

Open the radar archive at this moment

Event by event

31 flood, 2 flash flood. Local standard time, as filed.

Flood, Fairfax

When
July 24, 5:26 AM EST to 11:16 AM EST
Where
Fairfax County, 1.38 mi SW of Merrifield to 1.53 mi W of Tremont
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
38.855, -77.247

The USGS stream gage on Accotink Creek near Annandale exceeded the 9.5 foot flood stage during the indicated period. The peak of 10.99 feet occurred at 10:00am EST. Woodburn Road floods at these levels.

Flood, Fairfax

When
July 24, 5:55 AM EST to 8:00 AM EST
Where
Fairfax County, 1.02 mi WSW of Tremont to 0.98 mi WSW of Tremont
Cause
Heavy Rain
Reported by
Social Media
Coordinates
38.846, -77.238

Woodburn Road flooded and closed near Spicewood Drive.

Flood, Fairfax

When
July 24, 6:04 AM EST to 8:00 AM EST
Where
Fairfax County, 0.85 mi SE of Clarks Crossing
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
38.912, -77.288

Lawyers Road flooded and closed near Gunnell Farms Drive.

Flood, Fairfax

When
July 24, 6:07 AM EST to 7:15 AM EST
Where
Fairfax County, 1.44 mi NW of Fairfax Station to 1.46 mi NW of Fairfax Station
Cause
Heavy Rain
Reported by
Broadcast Media
Coordinates
38.816, -77.337

Popes Head Road flooded with all lanes blocked.

Flood, Fairfax

When
July 24, 6:25 AM EST to 6:45 AM EST
Where
Fairfax County, 0.58 mi NW of Swinks Mill to 0.55 mi NW of Swinks Mill
Cause
Heavy Rain
Reported by
Broadcast Media
Coordinates
38.957, -77.206

Swinks Mill Road flooded and briefly closed south of Georgetown Pike.

Flood, Fairfax

When
July 24, 7:20 AM EST to 11:30 AM EST
Where
Fairfax County, 1.21 mi N of Ilda to 1.09 mi N of Ilda
Cause
Heavy Rain
Reported by
911 Call Center
Coordinates
38.847, -77.248

Prosperity Avenue flooded and closed at Crook Branch.

Flood, Fairfax

When
July 24, 7:22 AM EST to 10:45 AM EST
Where
Fairfax County, 0.78 mi NNW of Clarks Crossing to 0.73 mi NNW of Clarks Crossing
Cause
Heavy Rain
Reported by
911 Call Center
Coordinates
38.931, -77.306

Hunter Mill Road flooded and closed at Difficult Run.

Flood, Fairfax

When
July 24, 7:28 AM EST to 9:30 AM EST
Where
Fairfax County, 0.77 mi SSE of Peacock to 0.81 mi SSE of Peacock
Cause
Heavy Rain
Reported by
911 Call Center
Coordinates
38.959, -77.246

Bellview Road flooded and closed near Rocky Run.

Flood, Fairfax

When
July 24, 8:01 AM EST to 10:00 AM EST
Where
Fairfax County, 1.04 mi NW of Reston to 1.05 mi NW of Reston
Cause
Heavy Rain
Reported by
911 Call Center
Coordinates
38.981, -77.313

Springvale Road flooded and closed at Piney Run.

Flood, Fairfax

When
July 24, 8:13 AM EST to 9:45 AM EST
Where
Fairfax County, 1.75 mi S of Kenmore to 1.73 mi S of Kenmore
Cause
Heavy Rain
Reported by
911 Call Center
Coordinates
38.925, -77.264

Old Courthouse Road flooded and closed at Wolftrap Creek.

Flood, Fairfax

When
July 24, 8:16 AM EST to 10:00 AM EST
Where
Fairfax County, 0.8 mi W of Kenmore to 0.79 mi W of Kenmore
Cause
Heavy Rain
Reported by
911 Call Center
Coordinates
38.950, -77.285

The intersection of Beulah Road and Browns Mill Road was flooded and closed at Wolftrap Creek.

Flood, Fairfax

When
July 24, 4:38 PM EST to 6:00 PM EST
Where
Fairfax County, 0.61 mi NNE of Colchester to 0.65 mi NNE of Colchester
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
38.678, -77.225

Bridge on Old Colchester Road over Giles Run closed due to flooding.

Flood, Frederick

When
July 25, 2:15 PM EST to 4:15 PM EST
Where
Frederick County, 1.73 mi SSE of Brucetown to 1.88 mi SSE of Brucetown
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
39.226, -78.062

Old Charles Town Road (VA 761) flooded and closed at Opequon Creek.

Flood, Frederick

When
July 25, 2:15 PM EST to 4:15 PM EST
Where
Frederick County, 1.13 mi ESE of Hayfield to 1.15 mi ESE of Hayfield
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
39.225, -78.280

US Highway 50 was flooded and closed near Hayfield.

Flood, Frederick

When
July 25, 2:15 PM EST to 4:15 PM EST
Where
Frederick County, 0.3 mi ESE of Hayfield to 0.26 mi ENE of Hayfield
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
39.228, -78.295

South Hayfield Road flooded and closed south of US 50.

Flood, Frederick

When
July 25, 2:15 PM EST to 4:15 PM EST
Where
Frederick County, 2.14 mi ENE of Hayfield to 2.2 mi ENE of Hayfield
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
39.240, -78.262

Indian Hollow Road (Route 679) impassible in several locations east of Hayfield Road.

Flood, Page

When
July 25, 3:15 PM EST to 5:15 PM EST
Where
Page County, 2.05 mi ESE of Kimball to 2.08 mi ESE of Kimball
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
38.674, -78.383

Red Church Road over Rocky Branch was flooded with the stream flowing over the roadway.

Flood, Page

When
July 25, 5:00 PM EST to 7:00 PM EST
Where
Page County, 2.25 mi SW of Panorama to 2.22 mi SW of Panorama
Cause
Heavy Rain
Reported by
911 Call Center
Coordinates
38.651, -78.354

Jewell Hollow Road flooded and impassable.

Flood, Loudoun

When
July 25, 5:01 PM EST to 6:00 PM EST
Where
Loudoun County, 3.02 mi SSW of Arcola Glascock Arpt to 2.98 mi SSW of Arcola Glascock Arpt
Cause
Heavy Rain
Reported by
NWS Employee
Coordinates
38.889, -77.571

Six inches of water flowing over Route 705 at Bull Run due to Bull Run flooding.

Flood, Fairfax

When
July 25, 5:04 PM EST to 6:00 PM EST
Where
Fairfax County, 0.5 mi NNW of Mc Lean Hamlet to 0.49 mi NW of Mc Lean Hamlet
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
38.936, -77.235

Gordon Lane flooded near Odricks Lane.

Flood, Prince William

When
July 25, 5:08 PM EST to 7:00 PM EST
Where
Prince William County, 1.28 mi SE of Wellington to 1.22 mi SE of Wellington
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
38.767, -77.534

Flooding reported on Bethlehem Road and Wellington Road, near where the two intersect. Both roads closed.

Flood, Loudoun

When
July 25, 5:24 PM EST to 6:45 PM EST
Where
Loudoun County, 1.04 mi NW of Arcola to 1 mi NW of Arcola
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
38.960, -77.544

Evergreen Mills Road was flooded and closed near Belmont Ridge Road at Broad Run.

Flash Flood, Arlington

When
July 25, 5:30 PM EST to 6:00 PM EST
Where
Arlington County, 0.73 mi ENE of Arlington to 0.76 mi ENE of Arlington
Cause
Heavy Rain
Property damage
$50,000
Reported by
Broadcast Media
Coordinates
38.884, -77.118

Torrential rain overwhelmed a building drainage system, forcing a pipe to burst, causing a partial roof collapse at a restaurant, and water coming through the wall of another business, flooding about a third of the floor of that business.

Flood, Loudoun

When
July 25, 5:49 PM EST to 8:00 PM EST
Where
Loudoun County, 0.8 mi N of Arcola Glascock Arpt to 0.84 mi N of Arcola Glascock Arpt
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
38.941, -77.551

US 50 flooded and closed near Stone Ridge.

Flood, Loudoun

When
July 25, 5:49 PM EST to 8:00 PM EST
Where
Loudoun County, 2.07 mi WSW of Lenah to 2.02 mi WSW of Lenah
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
38.938, -77.605

Lenah Road flooded and closed near Braddock Road.

Flood, Prince William

When
July 25, 6:00 PM EST to 8:00 PM EST
Where
Prince William County, 1.58 mi NE of Woodbridge Arpt to 1.56 mi NE of Woodbridge Arpt
Cause
Heavy Rain
Reported by
911 Call Center
Coordinates
38.695, -77.298

Cotton Mill Drive flooded and closed between Antietam Road and Fox Tail Court.

Flash Flood, Arlington

When
July 25, 6:40 PM EST to 7:10 PM EST
Where
Arlington County, 0.98 mi E of Arlington to 1.09 mi E of Arlington
Cause
Heavy Rain
Reported by
Broadcast Media
Coordinates
38.880, -77.112

Flooding was reported after torrential rains on multiple levels of the Ballston Quarter parking garage.

Flood, Fairfax

When
July 25, 6:53 PM EST to 8:30 PM EST
Where
Fairfax County, 0.96 mi NW of Buffs Corner to 0.94 mi NW of Buffs Corner
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
38.789, -77.343

Havenner Road flooded and closed near Youngs Branch Drive.

Flood, Stafford

When
July 25, 7:30 PM EST to 9:00 PM EST
Where
Stafford County, 2.4 mi SSE of Mountain View to 2.37 mi SSE of Mountain View
Cause
Heavy Rain
Reported by
911 Call Center
Coordinates
38.438, -77.453

Courthouse Road flooded near Woodcutters Road.

Flood, Stafford

When
July 25, 7:30 PM EST to 9:00 PM EST
Where
Stafford County, 1.22 mi SE of Mountain View to 1.23 mi SE of Mountain View
Cause
Heavy Rain
Reported by
911 Call Center
Coordinates
38.457, -77.455

Winding Creek Road flooded and closed near Walpole Street.

Flood, Fairfax

When
July 25, 9:02 PM EST to 10:30 PM EST
Where
Fairfax County, 1.46 mi ENE of Herndon to 1.47 mi ENE of Herndon
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
38.978, -77.355

Autumn Ridge Circle flooded near Twisted Oak Drive.

Flood, Fairfax

When
July 25, 9:20 PM EST to 11:00 PM EST
Where
Fairfax County, 0.48 mi NNE of Gum Spgs to 0.49 mi NNE of Gum Spgs
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
38.736, -77.076

High water near the intersection of Apple Hill Road and Chancery Court. Road closed.

Flood, Prince William

When
July 26, 2:14 AM EST to 11:36 AM EST
Where
Prince William County, 1.94 mi NW of Yorkshire to 1.92 mi NW of Yorkshire
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
38.803, -77.450

The Virginia Tech stream gage on Bull Run near Manassas Park exceeded the 12 foot flood stage during the indicated period. The peak level of 14.23 feet was observed at 7:15am EST. Trails along the stream were flooded throughout this time in the vicinity of Route 28.

What these are

Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Virginia in 2018Every state in 2018This day in weather historyWarnings in Virginia, July 2018

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 780897, 774505, 774506, 774507, 774508, 774509, 774510, 774511, 774512, 774513, 774514, 774515, 774612, 774613, 774614, 774615, 774616, 774617, 774618, 774619, 774620, 774621, 774662, 774623, 774624, 774627, 774663, 774628, 774656, 774658, 774659, 774661, 781505.